# SDR AWXA0000249

- Difficulty date: April 1, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MCO, HAD LEADING EDGE DISAGREE MESSAGE AND LIGHT.  ACCOMPLISHED L/E SLAT DISAGREE, WHICH LED TO THE L/E SLAT ASYMMETRY CHECK LIST.  EMERGENCY DECLARED, HAD NORMAL APPROACH AND LANDING.  T/S, FOUND L/E ROTARY ACTUATORS 4, 9, 11, 12 HAD POPPED LIMITER PINS.  RESET 9 & 11 ACTUATORS PER FIM 27-81-00.  BITE TEST RESULTED IN  REPLACING ROTARY ACTUATORS 1, 2, 3, 4, 12, 13, 14 &15 IAW MM 27-81-18, ADJUSTMENT AND TEST ALL OK.  SLAT ROTARY ACTUATOR, (P/N 5006397R), (S/N 5211, 5235, 5202, 4776, 5130, 4830, 5227) OFF.  SLAT ROTARY ACTUATOR, (P/N 5006398N), (S/N 0695) OFF.  NO OTHER SLAT PROBLEMS SINCE ROTARY ACTUATOR REPLACEMENT.
